# SDR 2006FA0000633

- Difficulty date: December 13, 2005
- Submitted: June 29, 2006
- Operation: General aviation
- Aircraft: N331FC
- Make and model: Piper PA-23-250
- Aircraft serial: 277554024
- Engine: Lyc IO540C4B5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: LW120980170
- Condition: Broken
- Location: Fuel Injector
- Part time: 980 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS PART BROKE ON THE WELDED AREA NEXT TO B-NUT.  ALL CLAMPS WERE PROPERLY LOCATED AND TIGHT.  THIS FAILURE COULD HAVE BEEN FROM FATIGUE CAUSED BY OVERTORQUING B-NUT TO FUEL NOZZLE.  SUGGEST PAYING ATTENTION TO PROPER TORQUE VALVES.  (K)
